# SDR QXEA200701007

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,994 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GTF FLIGHT: FLAP POWER ON DEPARTURE OUT OF GTF.  RAN CHECKLIST AND FLAP POWER STILL ILLUMINATED.  LANDED WITH A ZERO FLAP LANDING CHECKLIST.  MAINTENANCE C/W WING FLAP SYSTEM ELECTRICAL CHECKS IAW Q400 AMM 27-50-00-760-801.  NO FAULTS REPORTED.  SYSTEM CALIBRATION VALVES IN CORRECT RANGE.  OPERATIONAL TEST GOOD IAW TASK 27-50-00-710-810.  FUNCTIONAL TEST C/W IAW TASK 27-51-00-720-801.  ALL CHECKS NORMAL.  NO FAULTS AT THIS TIME.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
